# SDR GAIA02047ST

- Difficulty date: April 29, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP INSPECTION, IT WAS DISCOVERED THAT THE PLENUM AREA ABOVE LEFT PRIMARY HEAT EXCHANGER IS CORRODED.  ACCOMPLISHED WING CENTER SECTION LOWER SKIN REPAIR ABOVE THE LEFT PRIMARY HEAT EXCHANGER IAW SRM.
